Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Stopped birth control pills, have pregnancy symptoms, intermittent heavy periods

i think that i am pregnant but i have not taken a test yet. i had a three and a half long period started off heavy faded to light then went away the next morning then came back again heavy for about 2 hours and again it went away and it never came back. i had three months before this period after i stopped my birth control pills and they were all heavy never stopped lasted five days for those periods this one is different and i feel pregnant all the symptoms i had before the bleeding are back.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
menstrual flow can change due to many reasons other than pregnancy like hormonal imbalance, anemia etc,
and also if there were any menstrual abnormalities before starting pills they can come back after stopping,
so if you want to find out the possibility of pregnancy better to go for blood test for pregnancy.
take care.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor